Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of fas 3 kit

Premium Questions

doctor1 MD

Hi doc... wanted to know the side effect and purpose of one medicine. name.fas 3 kit ...

doctor1 MD

Hi ...my partner took fas 3 kit ...after taking the afternoon dose at nite was feeling of vomiting and it's been two days the same vomit feeling is there ....are these side effects of the kit? Please ...

doctor1 MD

Hi, I am male 40. from XXXXXXX I took FAS-3 Kit, tablet 2 months back. My question is, how often this FAS-3 kit can be taken. Can i take it again after 2 months now? Does FAS-3 kit clears all ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

How long would it take for me to have a reaction to bactrim

Public Forum Discussions

doctor1 MD

hi doctor my partner has taken fas3 kit 1.5 yrs back. The problem was resolved. But now she ... she take that kit again? Are there any side effects of using kit? What is the ideal gai between taking ...

doctor1 MD

Hi, I would like to know what is the benefit of taking FAS - 3 kit. FAS - 3 KIT is suggested for my ... to know the use FAS -3 kit which is suggested for my husband ...

doctor1 MD

Hi. I have fungal infection and was told to take fas 3 kit. H/ ever i got confused and took only one white tablet as i thought u hv to take it one at a time. Pls advise as now aftr reading ...

doctor1 MD

Hi Sir/Madam, I took FAS3 kit 20 days back on suggestion of the doctor ( both my wife and myself) after that I am facing an issue of loose stool for 3 to 4 times a day before that i used to have only ...

doctor1 MD

Hi Doctor,I had my last periods on 30th June and after that had a severe vaginal infection and doctor prescribed FAS-3 Kit and some other tablets on 16th July and it cleared. I was supposed to get my ...

doctor1 MD

I have a 15 year old daughter suffering from anxiety. She sees a counselor, but so far does not take medication. We are considering medication and we are trying to do research on what s available. But what we read about side affects and outcomes,...

doctor1 MD

my period for this month already. could there be something to worry about or is this just a side effect? ...

doctor1 MD

will not reoccur.? Are there any side effect? Is it painful? ...

doctor1 MD

hi Doc i m 30 years old man, i frequently masturbate a lot, few days back i had sex with a prostitute, now when i pee its very painful as well as its painful in erection. continues a pimple cream discharges from my penis from last three days. i m...

doctor1 MD

hi, I got off of nuvaring in feburary. I got my period in march but it didn t come in april nor may (well, not yet). I am 20 yrs old 5 ft 1 and 111 lbs. I am having horrible pain in my legs, back and pelvic area. I am also having a really bad...

Mobile Questions and Answers

doctor1 MD

Hello, Welcome to healthcare magic Fas 3 kit is a combination of antibiotics and syscan is an antifungal. Syscan works for candidiasis alone and not for other bacterial and protozoal causes of vaginal discharge. Therefore you should take both. Side effects are not many. So if indicated you should take both. Hope I have answered your query. If you have any clarifications I will be happy to help.

doctor1 MD

doctor1 MD